Exponentially Complete Spaces IV

M. M. Marjanović

Publications de l'Institut Mathématique (1973)

  • Volume: 16(30), Issue: 36, page 101-109
  • ISSN: 0350-1302

How to cite


M. M. Marjanović. "Exponentially Complete Spaces IV." Publications de l'Institut Mathématique 16(30).36 (1973): 101-109. <http://eudml.org/doc/255340>.

author = {M. M. Marjanović},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {36},
pages = {101-109},
publisher = {Matematički institut SANU},
title = {Exponentially Complete Spaces IV},
url = {http://eudml.org/doc/255340},
volume = {16(30)},
year = {1973},

AU - M. M. Marjanović
TI - Exponentially Complete Spaces IV
JO - Publications de l'Institut Mathématique
PY - 1973
PB - Matematički institut SANU
VL - 16(30)
IS - 36
SP - 101
EP - 109
LA - eng
UR - http://eudml.org/doc/255340
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.